# SDR 98ZZZX4401

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 757*
- System (JASC): 2761 · Drag Control Actuator
- Part: Manifold
- Part number: 33215053
- Condition: Cracked
- Location: Actuator
- Component: Moog, 33214807A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANIFOLD LEAKING WHEN PRESURIZED TO 2,500 PSI AND RETRACTED.  FOUND PIN HOLES.  NOTE:  SUBMITTER STATED SB 3321480-27-06 HAD NOT BEEN ACCOMPLISHED.
